# SDR A6WA200640117

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING PLANK, HOLE NR 16, WS 303.861, HAS CORROSION AROUND ENTIRE CIRCUMFERENCE, .002 INCH- .003 INCH DEEP.  (K)  MAINTENANCE LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUT OUT AT PANEL 550HB, WS 303.861, HOLE NR 16 BY REMOVING CORROSION TO A MAX DEPTH OF .003 INCH IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
